×

Found 13,749 Documents (Results 1–100)

100
MathJax

Inverse spectral problem for integro-differential Sturm-Liouville operators with discontinuity conditions. (English. Russian original) Zbl 07552498

J. Math. Sci., New York 263, No. 6, 741-772 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 3, 427-458 (2018).
MSC:  34Axx 45Jxx 34Lxx
PDF BibTeX XML Cite
Full Text: DOI

\(j\)-self-adjointness conditions for Jacobi matrices and Schrödinger and Dirac operators with point interactions. (English. Russian original) Zbl 07550611

Math. Notes 111, No. 6, 970-976 (2022); translation from Mat. Zametki 111, No. 6, 940-946 (2022).
MSC:  47Bxx 34Lxx 81Qxx
PDF BibTeX XML Cite
Full Text: DOI

Uniform basis property of root vector systems of Dirac operators. (English. Russian original) Zbl 07542529

J. Math. Sci., New York 260, No. 4, 570-582 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 180-193 (2018).
MSC:  34Lxx 34Bxx 42Cxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software